# SDR SIMA20240207001

- Difficulty date: February 7, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 20,226 hours, 13,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FOR AFT SERVICE DOOR ON FWD PANEL OF ENTRY IS CRACKED AND ONLY HALF THE LIGHTS WORK. COMPLETE:RAR LOWER EMERGENCY EXIT LIGHT FOR AFT SERVICE DOOR IAW AMM 33-50-15
